Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Penis bleeding on ejaculation after blow job. Paining. Ointment for local application?

I got a blow job from my gf, i was so fast and i don t know what happened, my penis it started bleeding when i just got ejaculation . what i am thinking is her teeth might have touched somewhere on the head of my penis its paining still.. lots of blood came for 15 minutes and later it stopped when i tried remove my skin on my penis head after that incident its paining and whenever i urine i will get a little pain with a little blood in the start. should i apply any ointment or powder? please help me i am so scared. i already applied facial powder inside penis by partially opening it as i couldn t open fully cause it is paining. please tell me what to do ??
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  1225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Dec 2014
Hello steve***
thanks for your question
I would like to tell you that the cause of bleeding from penis may be
-Injury due to teeth but its less likely
-Second possible reason is spontaneous bleed due to minor tear in blood vessels, actually penis is a highly vascularized organ in erected state and valves of veins remain closed while erection, so continuous sucking led to minor tear in blood vessels and resulted in bleeding. So it will take time to heal, application of normal facial powder is not a good idea because it can increase chances of infection as well as may lead to development of granulomatous lesions at injured part. Best thing to do is clean affected part with cold clean water or saline solution, and then you can apply Betadine Ointment which is available OTC, and if not possible you can apply Savlon or Dettol solution. Don't try to check again as again as it will delay healing process. If swelling increases or pain increases then take Brufen Tablets and consult a doctor.
- this possibility is infection but it doesn't manifest so early.
take care of yourself and give proper rest so that healing process fastened
all the best
thanks
kindly rate
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor